# SDR DALA2023122810690

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, FOUND RH FUSELAGE TO H/STAB CUTOUT FORWARD FAIRING SKIN WORN AT STA1725 S20R. CORRECTIVE ACTION: RH FUSELAGE TO H/STAB CUTOUT FORWARD DAMAGED FAIRING SKIN. REMOVED AND REPAIRED AS PER B767-300 SRM53-80-01-2R-3 FIGURE 201 REV121.00 APR-25-2023. (LP 0127841)
